# SDR SWAA2019060433252

- Difficulty date: May 12, 2019
- Submitted: June 4, 2019
- Operation: Air carrier
- Aircraft: N747SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29799
- Aircraft time: 69,708 hours, 41,221 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 141A11341
- Condition: Cracked
- Location: Bs 312
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED JUST ABOVE L1 DOOR AT BS. 312, APPROX. WL 283.  / REPAIRED FRAME IAW EA AND ER.
